# SDR CALA2025121712189

- Difficulty date: December 15, 2025
- Submitted: December 17, 2025
- Operation: Air carrier
- Aircraft: N29985
- Make and model: Boeing 787-9
- Aircraft serial: 66144
- Aircraft time: 23,527 hours, 2,296 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: D204338101
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SEAT 51F EMERGENCY LIGHT DAMAGED AND ENCLOSURE PANEL MISSING. CHANGING SDR TO Y. SEAT 51D EMERGENCY LIGHT ASSY WAS FOUND DAMAGED DURING ROUTINE CABIN INSPECTION. EMERGENCY LIGHT ASSY WAS REPLACED AND OPS CHECKED GOOD, PER AMM 33-51-06-00A-720A-A.  SEAT 3D AFT EMERGENCY LIGHT ASSY WAS FOUND MISSING DURING ROUTINE CABIN INSPECTION. EMERGENCY LIGHT ASSY WAS REPLACED AND OPS CHECKED GOOD, PER AMM 33-51-06-00A-720A-A NOTE: PART FOUND AT SEAT 51F, NOT 3D SEAT 51F EMERGENCY LIGHT ASSY REPLACED AND ENCLOSURE PANEL INSTALLED AS PER AMM B787-A-33-51-03-00A-520A-A.B787-A-33- 51-03-00A-720A-A. OPERATIONAL TEST OF THE EMERGENCY LIGHT PASSED AS PER AMM B77-A-33-51-00-00C-320A-A.
